# SDR MWEA99666

- Difficulty date: October 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Part number: 9915565137
- Condition: Cracked
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT VENTRAL DOOR HAS CRACK IN THE RADIOUS, RIGHT SIDE JUST ABOVE THE FIRST OFFICERS SEAT.  MAINTENANCE FABRICATED AND INSTALLED REPAIR PARTS.
